Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018 (2018), Article ID 3818915, 5 pages
https://doi.org/10.1155/2018/3818915
Research Article

A Subfamily of Univalent Functions Associated with -Analogue of Noor Integral Operator

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Pakistan
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Correspondence should be addressed to Jin-Lin Liu

Received 14 September 2017; Accepted 8 January 2018; Published 1 February 2018

Academic Editor: John R. Akeroyd

Copyright © 2018 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Arif, Miraj Ul Haq, and Jin-Lin Liu, “A Subfamily of Univalent Functions Associated with -Analogue of Noor Integral Operator,” Journal of Function Spaces, vol. 2018, Article ID 3818915, 5 pages, 2018. doi:10.1155/2018/3818915